# SDR SWAA2024071814095

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 27,580 hours, 13,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW SIGN ON OVHD LENS FELL OFF<[01] REINSTALLED OVERWING EXIT SIGN LENS IAW AMM 33-51-01. A/C OK FOR SERVICE
